# SDR SWAA2022053109742

- Difficulty date: May 20, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 50,055 hours, 25,216 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY GUSSET CRACKED BS 500D STR 19 R/H / [01] NOT FOUND ALLOWABLE DAMAGE LIMITS ON FOR FWD CARGO BAY GUSSET CRACKED BS 500D STR 19 R/H ; MUST BE REPLACED IAW SRM 51-10-02 PARAGRAPH 9;[02] REMOVED FWD CARGO BAY GUSSET CRACKED BS 500D STR 19 R/H IAW SRM 51-40-02;[03] RECEIVED; LOCATED AND DRILLED NEW FWD CARGO BAY GUSSET AT BS 500D STR 19 R/H. P/N 143A9481-5 LOT #1481232-7 IAW SRM 51-40-05 AND DWG 143A7902 REV:;[04] OK TO INSTALL;[05] VERIFIED ITEM 3 CORRECTIVE ACTIONS. OK TO INSTALL.;[06] INSTALLED NEW FWD CARGO BAY GUSSET AT BS 500D STR 19 R/H. P/N 143A9481-5 IAW SRM 51-40-02 AND DWG 143A7902 REV:;[07] VERIFIED ITEM 6 CORRECTIVE ACTIONS.;[08] VERIFIED MEASUREMENTS.
